Case ReportCENTRAL SEROUS CHORIORETINOPATHY ASSOCIATED WITH STEROID ENEMAPeiris, Timothy J. MD*; El Rami, Hala E. MD*; Sun, Jennifer K. MD, MPH*,†Author Information *Beetham Eye Institute, Joslin Diabetes Center, Boston, Massachusetts; and †Department of Ophthalmology, Harvard Medical School, Boston, Massachusetts. Reprint requests: Jennifer K. Sun, MD, MPH, Beetham Eye Institute, 1 Joslin Place, Boston, MA 02215; e-mail: [email protected] None of the authors has any financial/conflicting interests to disclose. Retinal Cases & Brief Reports: Winter 2021 - Volume 15 - Issue 1 - p 15-17 doi: 10.1097/ICB.0000000000000745 Buy Metrics AbstractIn Brief Background/Purpose: To report a case of acute recurrent central serous chorioretinopathy that developed after a regimen of corticosteroid enemas and suppositories. Methods: Observational case report. Fluorescein angiography and spectral domain optical coherence tomography. Results: A 47-year-old male patient with ulcerative colitis managed through hydrocortisone enemas presented to clinic with a 1-day history of blurry vision of his left eye. Posterior segment examination revealed subretinal fluid in the superotemporal macula of the left eye extending centrally. After diagnosis of acute central serous chorioretinopathy, the patient was advised to taper steroid enemas and his visual symptoms and subretinal fluid resolved within the month. Seven years later, several months after using steroid suppositories for the first time since the original central serous chorioretinopathy episode, asymptomatic subretinal fluid accumulation with foveal sparing was found on routine ophthalmic examination. Three months later, most of this fluid had resolved with minimal residual subretinal fluid on clinical examination. Conclusion: Acute central serous chorioretinopathy may develop after corticosteroid enema or suppository use, a route of administration that has not been previously reported in association with the disease. This is a case report of a 47-year-old male patient who developed unilateral acute recurrent central serous chorioretinopathy in association with corticosteroid enemas and suppositories.